# SDR SIMA20190324002

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 34,513 hours, 30,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE VERY HARD TO OPEN AND CLOSE. C/A-CLEAN AND LUBE DOOR ROLLERS IN REF TO AMM 52-10-01, OPC GOOD AND AMM 53-21-02.
